# SDR WTAA960095

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 6140 · Propeller Indication System
- Part: Aural Warning
- Condition: Sounded
- Location: Auto Feather Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - AUTOFEATHER AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MX UNABLE TO DUPLICATE REPORTED DISCREPANCY DURING ENGINE GROUND RUN.  PROPELLER AUTOFEATHER SYSTEM OPERATIONALLY CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
